Dini, Gilberto; Selvaggi Primicerio, Angela
Proper holomorphic mappings between Reinhards domains and pseudoellipsoids
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988) , p. 1-4
Zbl 0653.32002 | MR 964013
URL stable : http://www.numdam.org/item?id=RSMUP_1988__79__1_0

Bibliographie

[1] H. Alexander, Proper holomorphic mappings in Cn, Indiana Univ. Math. J., 26 (1977), pp. 137-146. MR 422699 | Zbl 0391.32015

[2] S. Bell, The Bergman kernel function and proper holomorphic mapping, Trans. Am. Math. Soc., 270 (1982), pp. 685-691. MR 645338 | Zbl 0482.32007

[3] S. Bell, Proper holomorphic mappings between circular domains, Comment. Math. Helvetici, 57 (1982), pp. 532-538. MR 694605 | Zbl 0511.32013

[4] G. Dini - A. Selvaggi Primicerio, Applications holomorphes propres de type polynomial pour une classe de domaines de Reinhardt, C. R. Acad. Sc. Paris, 300 (1985), pp. 217-219. MR 785054 | Zbl 0577.32027

[5] L. Hörmander, An introduction to several complex variables, Van Nostrand, Princeton, N.J., 1966. MR 203075 | Zbl 0138.06203

[6] M. Landucci, On the proper holomorphic equivalence for a class of pseudo-convex domains, Trans. Am. Math. Soc., 282 (1984), pp. 807-811. MR 732122 | Zbl 0575.32026